Advanced
RETRACTION NOTE TO: X-LIFTING MODULES OVER RIGHT PERFECT RINGS
RETRACTION NOTE TO: X-LIFTING MODULES OVER RIGHT PERFECT RINGS
Journal of the Korean Society of Mathematical Education Series B The Pure and Applied Mathematics. 2015. Aug, 22(3): 229-229
Copyright © 2015, Korean Society of Mathematical Education
  • Published : August 31, 2015
Download
PDF
e-PUB
PubReader
PPT
Export by style
Share
Article
Author
Metrics
Cited by
TagCloud
About the Authors
JONGMOON SHIN
ADEPARTMENT OF MATHEMATICS EDUCATION, DONGGUK UNIVERSITY, GYEONGJU 780-714, KOREAEmail address:shinjm@dongguk.ac.kr
CHAEHOON CHANG
INFORMATION TECHNOLOGY MANPOWER DEVELOPMENT PROGRAM, KYUNGPOOK NATIONAL UNIVERSITY, TAEGU 702-701, KOREAEmail address:yamaguchi21@hanmail.net